# SDR CA001130003

- Difficulty date: November 3, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 11,317 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 212040001127
- Condition: Making Metal
- Location: Main Rotor
- Part time: 8,491 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 1.3 HR INTO FLT MAIN TRANSMISSION WARNING LIGHT ILLUMINATED. A/C WAS APPROXIMATELY. 3 MINS AWAY FROM AN ON ROUTE AIRPORT; THE PILOT ELECTED TO LAND AT AIRPORT & HAVE MAINTENANCE ENGINEER INVESTIGATE PROBLEM. AME PULLED MAGNETIC CHIP DETECTOR, TRANSMISSION INTERNAL & EXTERNAL OIL FILTERS. THERE WAS A HEAVY ACCUMULATION OF METAL PARTICLES ON CHIP DETECTOR AS WELL AS PRESENCE OF METAL ACCUMULATION IN BOTH OF FILTERS. THIS METAL APPEARS TO BE THAT OF A BEARING. A/C HAS BEEN REMOVED FROM SERVICE &  REPLACED TRANSMISSION WILL BE INSTALLED D. MAIN ROTOR MAST WILL BE INSP & REPLACED OR REPLACED AS DEEMED NECESSARY BY OUR OVERHAUL FACILITIES.
